BibTeX record journals/jgo/WangHWWD16

download as .bib file

@article{DBLP:journals/jgo/WangHWWD16,
  author    = {Weifan Wang and
               Danjun Huang and
               Yanwen Wang and
               Yiqiao Wang and
               Ding{-}Zhu Du},
  title     = {A polynomial-time nearly-optimal algorithm for an edge coloring problem
               in outerplanar graphs},
  journal   = {J. Global Optimization},
  volume    = {65},
  number    = {2},
  pages     = {351--367},
  year      = {2016},
  url       = {https://doi.org/10.1007/s10898-015-0360-x},
  doi       = {10.1007/s10898-015-0360-x},
  timestamp = {Wed, 17 May 2017 14:25:32 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jgo/WangHWWD16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics